# SDR 96ZZZX214

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518399
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORT OF CORROSION AT FLOOR BEAM STA 947.5 LT UPPER T-CHORD.  CORROSION RUNS APPROXIMATELY 23 INCHES INBOARD OF THE FRAME.  CORROSION FOUND DURING INSPECTION OF AREA FOR 24-MONTH CPCP CARD C53-107-02 (BOEING).  REPAIR OF AREA TO BE ACCOMPLISHED IAW B737 SRM 53-10-09, AND E.O. 353E021, DATED 10-14-95.  AIRCRAFT TOTAL TIME, 54,469.8 HOURS.  AIRCRAFT TOTAL CYCLES, 61,901.
